I have been feeling quite sleepy through the day despite adequate sleep. Anyone experience this with withdrawal?
To answer your question it is very possible to feel very sleepy as a withdrawal from Effexor. Effexor is an SSNRIs.It works on the side of the brain that causes one to have an enormous amount of energy while taking the drug, I know I did. I had so much energy that I developed insomnia and sleeping pills did little to help. But when I came off I felt tired and sleepy. It will pass in time unless you have some other chemical imbalance. All anti depressants work differently with individuals, that's because we all have different chemical make ups.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 3 answers
My husband is on 225 mg of Effexor XR. At first it seemed to help but he has been on it for 3 years?
Posted 24 Apr 2010 • 3 answers
Posted 23 Nov 2010 • 1 answer
I started taking Warfarin a few months ago. Now I suffer sleepiness all the time. I have to sleep in
Posted 5 Feb 2013 • 3 answers
Posted 19 Apr 2017 • 2 answers